MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY

Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY
Catalog Number MPH6540
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they have three harmony meters that are reading out of range.
 
Additional Manufacturer Narrative
The customer reported that they have three harmony meters that are reading out of range, and confirmed they are using the correct harmony test strips and control solutions; everything is within the expiration date and was stored at appropriate temperatures.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends.The complaint was not confirmed, and without the sample or picture, medline was unable to confirm the complaint or identify a potential root cause for the reported issue.No further action was taken because objectionable trends were not seen for this issue, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, HARMONY,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50897425
Report Number1417592-2026-50848
Device Sequence Number21510887
Product Code LFR
UDI-Device Identifier10888277675674
UDI-Public10888277675674
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH6540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown